SHERWOOD W. BAREFOOT, M.D.; J. LAMAR CALLAWAY, M.D.
Since their introduction for clinical use in 1913, the barbiturates have found an increasingly prominent and deserved place among the commonly used sedatives. The increasing number of reports during recent years regarding their toxic reactions is an indication of their popularity.
The incidence of toxic reactions due to the barbituric acid derivatives varies considerably in different hands. Fifteen years after their introduction Menninger,1 after a thorough review of the literature, was able to find only 41 instances of cutaneous eruptions attributed to barbiturates. To this list, he added three of his own cases. In 1927 Jackson2 reported six instances of
Learn more about subscription options.
Register Now for a free account.
BAREFOOT SW, CALLAWAY JL. EXFOLIATIVE DERMATITIS DUE TO PHENOBARBITAL: REPORT OF A CASE WITH RECOVERY(EXFOLIATIVE DERMATITIS DUE TO PHENOBARBITAL: REPORT OF A CASE WITH RECOVERY*). Ann Intern Med. 1943;18:105–110. doi: 10.7326/0003-4819-18-1-105
Download citation file:
Published: Ann Intern Med. 1943;18(1):105-110.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only